# SDR 97ZZZX2123

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255EV
- Make and model: Bell 206L-3
- Aircraft serial: 51488
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23005250
- Condition: Cracked
- Location: Scroll
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE VISUAL INSPECTION FOUND COMPRESSOR SCROLL CRACKED AT 7:00 O'CLOCK POSITION LOOKING FORWARD.
